shacking

Two painful feet
By Two painful feet Latest Reply 2008-12-11 14:10:24 -0600
Started 2008-12-10 17:33:02 -0600

DOSN'T ANY ONE KNOW ANY THING OR CARE ENOUGH TO HELP ME FIGURE THIS OUT

I need your help I'm shacking and don't know what to do. I'm shacking over my whole body. My BS is 157. Is this a diabetic problem? Help me please any one that knows about this.
JoAnna


16 replies

kdroberts
kdroberts 2008-12-11 09:40:35 -0600 Report

I was thinking a little more about this and there is something else that could have happened.

If your blood sugar got too low you would get the shakes and potentially pretty bad ones. Once you get to a certain point, and you haven't got too much insulin in your blood, then your liver should kick in and release glucose. This could have the effect of raising your blood sugar fairly high and fairly quickly. The shakes can still stick around when this happens and it can also make you feel crappy and give you a head ache.

How do your blood sugars normally run? Low, high, normal? Do you take medications? If so, what?

2008-12-11 09:35:22 -0600 Report

There have been times I have experienced some shaking. When I tested I found that my blood sugar, too, was elevated somewhere in the range that yours was. I would either lie down or sit quietly until I got myself calmed down. It would pass. However, I agree that if this continues, you shoud check with your doctor just in case it may be caused by something else. Better safe than sorry. If you don't have a dr's appt. anytime soon, call them.

TechnoAl
TechnoAl 2008-12-11 08:54:11 -0600 Report

It sounds like a symptom of bottoming out (low BS), which can happen at that level if your sugars have been running real high. Try drinking a glass of orange juice if that indeed is the case, but definately contact your doctor.

kdroberts
kdroberts 2008-12-11 09:15:25 -0600 Report

I would not recommend that. Since her blood sugar was 157 a glass of orange juice would not be a good idea. If she was under 100 and having the same symptoms then a very small amount of sugar, 5g or less, could be tried to treat the symptoms. Over treating lows or symptoms of a low if blood sugar is normal/high is a problem that can mess up your blood sugar for the next 24 hours or so.

kdroberts
kdroberts 2008-12-11 08:30:01 -0600 Report

It happens to me sometimes, drink some hot water (like you were making tea or coffee but with nothing in it), sit down, relax and put the shaking out of your mind. That stops it for me.

If you check your blood sugar and it's 60-70 or under (depending on who you ask) you may be experiencing symptoms of hypoglycemia so should treat it as such with glucose gel/tablets, regular soda, candy, etc.

Debe Pendice
Debe Pendice 2008-12-11 08:40:07 -0600 Report

Can you tell me more about this? I never heard of shacking. I am willing to learn…Debe

Avera
Avera 2008-12-10 22:02:03 -0600 Report

It may be a diabetes related problem or it may not be. The one thing that it is…it is not normal for your body or you wouldn't be concerned. Either call your doctor or call a close member of your family and have them help you so you will not be alone. BUT…please call your doctor…They are always on call.

Sparrow - 16557
Sparrow - 16557 2008-12-10 20:03:03 -0600 Report

I can't be sure that it's diabetes related. It COULD be. Sometimes when your blood sugar runs high for a very long time, when it drops lower, even if it's not in "normal" range, your body "thinks" it's having an insulin reaction. Even if you're just taking oral medications.

If it continues, I would check with your doctor.

Next Discussion: Unable To Understand »